# SDR SWAA2021071529161

- Difficulty date: January 24, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT HAS EVIDENCE OF CORROSION IN MOUNT HOLE CAVITIES AND ON THE UPPER LEFT SIDE. / REMOVED & REPLACED RUDDER BALANCE WEIGHT IAW BOEING CMM 55-40-09 A TAG #S A37721 A77366 A57348 A06399 WN0648
